# SDR AT9900467

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Part number: 49286651
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE FORWARD CARGO DOOR STOPS CHAFED AND CORRODED.  REMOVED AND REPLACED 10 NEW PADS IAW DC9 SRM 51-30-2 AND OHM 52-30-1 PG 57.
